# SDR DALA13028221402

- Difficulty date: June 4, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,887 hours, 25,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LT WING UPPER SURFACE AT WBL 101.5 TO WBL 104.5 AND 8.5 INCHES TO 12 INCHES FWD OF LT WING REAR SPAR CORRODED AREA.   REPAIR CARRIED OUT IAW PRI 514644-14, REV 0.
